# SDR SIMA972813

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair Track
- Part number: 7253710871
- Condition: Corroded
- Location: Bs 225-272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRSTAIR TRACK HAD CORROSION BEYOND LIMITS.  REMOVED AND REPLACED AIRSTAIR TRACK IAW SAAB SRM 51-40-21.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
